Acne after birth control

Hey girls I'm new to this, looking for a new way to feel better about myself. Birth control has never kept my skin clear so I decided after two years I didn't want to take a pill any longer, when I came off of it my skin was at its best however 3 months after it and my skin broke out dramatically I've been to the derm changed my diet etc and nothing has cleared me it has now been about 6 months since I got off of birth control and my acne is horrid but very little process good days and than horrible days I'm ?trying to be patient and positive and no I don't want to go back on birth control so please don't comment that I'm just looking for support to help me get theough this I can barely look in the mirror without crying :( thanks so much for reading <3?

I've heard good things about Accutane, but apparently it reacts badly if you're on anti-depressants?

thanks but for accutane you have to get on birth control to start treatment.

 

Reply to Thread

Log in or Register to Comment